Mathias absoluteness and the Ramsey property

Journal of Symbolic Logic 61 (1):177-194 (1996)
  Copy   BIBTEX

Abstract

In this article we give a forcing characterization for the Ramsey property of Σ 1 2 -sets of reals. This research was motivated by the well-known forcing characterizations for Lebesgue measurability and the Baire property of Σ 1 2 -sets of reals. Further we will show the relationship between higher degrees of forcing absoluteness and the Ramsey property of projective sets of reals

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,635

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Amoeba Reals.Haim Judah & Miroslav Repickẏ - 1995 - Journal of Symbolic Logic 60 (4):1168-1185.
▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
On the Ramsey Property for Sets of Reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
Solovay Models and Forcing Extensions.Joan Bagaria & Roger Bosch - 2004 - Journal of Symbolic Logic 69 (3):742-766.
Ramsey Sets, the Ramsey Ideal, and Other Classes Over R.Paul Corazza - 1992 - Journal of Symbolic Logic 57 (4):1441 - 1468.
Amoeba-Absoluteness and Projective Measurability.Jörg Brendle - 1993 - Journal of Symbolic Logic 58 (4):1284-1290.
A New Proof That Analytic Sets Are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.
Hechler Reals.Grzegorz Łabędzki & Miroslav Repický - 1995 - Journal of Symbolic Logic 60 (2):444-458.

Analytics

Added to PP
2009-01-28

Downloads
12 (#798,116)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Forcing Absoluteness and Regularity Properties.Daisuke Ikegami - 2010 - Annals of Pure and Applied Logic 161 (7):879-894.
Mathias and Set Theory.Akihiro Kanamori - 2016 - Mathematical Logic Quarterly 62 (3):278-294.
Projective Absoluteness for Sacks Forcing.Daisuke Ikegami - 2009 - Archive for Mathematical Logic 48 (7):679-690.

Add more citations

References found in this work

Happy Families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Δ12-Sets of Reals.Jaime I. Ihoda & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 42 (3):207-223.
Set Theory.Thomas Jech - 1999 - Studia Logica 63 (2):300-300.
Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.

View all 7 references / Add more references